# SDR MASA200700725

- Difficulty date: October 22, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N929LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15029
- Aircraft time: 7,524 hours, 5,717 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 2661 CLT - ROW 20 CEILING LEVEL EMERGENCY FLOOD LIGHT INOP.  RELAMPED.
